# SDR KBM2003F00015

- Difficulty date: August 19, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 16061
- Part serial: E01808
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY LIGHT ILLUMINATES IN FLIGHT FOUND NR 19 CELL REVERSE POLARITY.  REMOVED AND REPLACED WITH SERVICEABLE CELL.  REPLACED WITH SERVICE BATTERY.
